# SDR A6WA201312114048

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 25,964 hours, 24,942 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Faulty
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

WO 203468 WC 5, 10, 11, & 12.  AUTOPILOT WAS LAGGING IN RESPONSE TO FLIGHT DIRECTOR.  WE FOUND THE ELEVATOR SERVO TO FAIL SPIN TEST.  ONCE  EXAMINED THE SERVO MOUNT HAD THE CABLES TWISTED & KNOTTED UP SNAPPING ONE CABLE.  ELEVATOR SERVO MOUNT & CABLE ASSEMBLY  REPLACED BOTH IAW WC 11, WO 203468 & ELEVATOR AUTOPILOT SERVO REPLACED WC 5, WO 203468 & NR0005. OPERATIONS CHECKED OK IAW AMM 22-11-24, REMOVED MEL.
